# SDR SWIA200210591

- Difficulty date: January 25, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 2,975 hours, 2,410 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01353
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 429 hours, 306 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE.  REMOVED AND REPLACED NR 1 SECU IAW 27-61-05.  OPS CHECKS GOOD.
